T Nation

TRT at 50 - or Jumping in Too Soon


#1

Hey guys - I was running a log about restarting my HPTA after a Sarm cycle shut me down hard and I didn’t recover even after running Nolvadex and waiting two months before bloods. I have a moral dilemma here and could really use some advice.

To sum up where I am - I’m nearly 50 y/o and in an attempt to recover from the cycle - I was running HCG at 500IUs EOD with Arimidex as prescribed by a Doc friend of mine. After 3 weeks, my Testosterone level is 962 Ng/dl (up from 170 even after running Nolvadex after my cycle)

I was speaking to my Doc buddy yesterday about coming off and running another round of SERMs to get back to “normal”.

He flat out told me I was ****ing crazy – and asked why would I ever want to go back to having fluctuating T levels. In fact, he now wants me to start taking some Androgel – which would jack up the test even more – but he said we can start ratcheting back on the hCG to find an optimal dose of both products that would keep my natural test levels somewhere around the 1000-1200 range (you gotta love a Doc like this).

His rationale – was that I was experiencing low T symptoms – even when my testosterone level was in the 600s – all of which now seem to have disappeared – and also – due to my age – they are only going to decline further. (He’s right: Google the “Aging Male Symptoms Questionnaire” and take the test. Even when my natural pre-cycle Test levels were over 600 - I scored in the upper end of Moderate symptoms. I’m now in the “no symptoms category”

I guess I’m pretty fortunate to have a doctor who is up on the stuff – he’s actually a progressive cardiologist – and uses testosterone to treat patient to improve overall health, lipid profile – well being etc.

Am I jumping the gun if I stay on? Honestly, I never even considered it – but I have to say that with my testosterone levels this high – it’s like a whole world of difference. Honestly, I’m experiencing gains similar to running a cycle of AAS.

What would you guys do if you were me?


#2

You anwsered it yourself. Just keep an eye on your E2, PSA, and your CBC and donate blood if you need to.


#3

Now your case details are in three different threads…

Your hCG dose was too high for you. Explanation in your other thread.

Great doc, but he does not appear to know it all. You need to understand this stuff and not be passive, you have to manage/guide your own hormone health care.

See the protocol for injections sticky.

250iu hCG EOD may be too much for you, may need some early labs to get dosing right.